# SDR 03325690

- Difficulty date: November 21, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N690BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7739
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING UNKNOWN PHASE OF AIRCRAFT OPERATION A CLICKING NOISE WAS REPORTED IN THE CAPTAINS RUDDER CONTROL PEDALS.  THE NOISE WAS IDENTIFIED AS A LOOSE RUDDER PEDAL PIVOT ASSEMBLY.  THE ASSEMBLY WAS LUBRICATED AND RETORQUED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
